# SDR CA150826004

- Difficulty date: August 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 4,969 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pulley
- Part number: 350A35109222
- Condition: Worn
- Location: Hyd Pump
- Part time: 4,834 hours
- Component: Hydraulic Pump
- Component part number: 704A34310006
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN)  ON SHUTDOWN HEARD LOUD CLUNK FROM REAR OF CABIN AT APPROXIMATELY 100 RPM, PULLED ROTOR BRAKE.  UPON INSPECTION NOTICED THAT THE PULLEY SYS TO HYDRAULIC PUMP WAS MISSING.  LOCATED PULLEY AT REAR OF FIREWALL AS NOTED IN PICTURES.  NO EFFECTS, ABNORMALITIES ON ANY FLIGHT CONTROLS THROUGHOUT FLIGHT.  IT APPEARS THAT THE FITMENT OF THE PULLEY TO THE BEARING WAS LOST, TOO LOOSE AND THIS CAUSED THE RETAINING CLIP TO FAIL.
